MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/11/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is unknown.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-03417, 1627487-2020-03418, 1627487-2020-03419, 1627487-2020-03421.It was reported the patient had an infection.In turn, surgical intervention was undertaken on an unknown date wherein the entire system was explanted to address the issue.Reportedly, the issue resolved.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9902793
Report Number1627487-2020-03420
Device Sequence Number14156648
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2011
Device Model Number1194
Device Catalogue Number1194
Device Lot Number2847746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;